Forum

Ocrelizumab and bruises

Hi all, I was diagnosed with RRMS in September which was quite a shock and completely unexpected, I’m 42 and have possibly had MS for around 6 years. I’ve read a lot of posts on here and I know I’m truly fortunate to have had a fairly rapid diagnosis. I’m somewhat inexperienced at all this, hence why I’m here on this lovely forum.
I’ve had the 1st half of the ocrelizumab infusion 12 days ago (2nd half in 2 days) but I’ve noticed some bruises appearing for reasons I cannot explain. They appear as if already old and also painless, as in not tender at any point. Would someone know if this is a side effect of the meds? I’ve tried to Google and nothing jumped out at me, just wondered if I should be concerned or mention it to the hospital nurse when I go?
Thanks for reading.

Hi Poz,
Cant say bruising is something I have noticed during my time with Ocrelizumab but I did feel to begin with that minor cuts or scratches seemed to take longer to heal. That may well have just been a symptom of over thinking the side effects at the time however. Other than the 1 or 2 days of feeling generally wiped out immediately after a treatment, so far it seems to have been excellent for me at least. Your body will also get used to the 6 month schedule. Stick with it :slight_smile:
Take care.
K